NIST logo

Publication Citation: A Survey of Tables of Probability Distributions

NIST Authors in Bold

Author(s): Raghu N. Kacker; I Olkin;
Title: A Survey of Tables of Probability Distributions
Published: January 03, 2005
Abstract:
Citation: Journal of Research (NIST JRES) - of
Volume: 110
Issue: 1
Keywords: continuous univarite distributions,discrete univariate distributions,multivariate distributions,probability distributions
Research Areas: Math
PDF version: PDF Document Click here to retrieve PDF version of paper (588KB)